# SDR SWAA2021070177816

- Difficulty date: May 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER.  EVALUATED INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER AND CRACK NOT IS PERMITTED IAW SRM 55-10-09-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.A(1). INSPAR RIB MUST BE REPAIRED INSPECTED EVALUATION OK REPAIRED INSPAR RIB LOC. STA 129.50 RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 MEASURE OF CRACK  L=0.435.   REPAIRED INSPAR RIB LOC. STA 129.50 AND 18 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-4 REPAIR 4.
